# SDR DALA2025011700423

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 91,257 hours, 22,621 cycles
- Engine: Pwa PW2037
- Engine time: 88,265 hours, 27,177 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 6812 AFTER ENGINE START DIRTY SOCK VINEGAR SMELL THAT DISSIPATED DURING FIRST 30 MIN OF FLIGHT, INTERMITTENT SMELL AT CRUISE SEEMED TO CLEAR UPNO SMOKE VISIBLE AT ANY TIME. CORRECTIVE ACTION: #2 ENGINE WAS REPLACED SEE LOGS 0761629 AND 0762022. (6924590)
